Anabolics
Search More Than 6,000,000 Posts
Results 1 to 15 of 15
  1. #1
    gabbei is offline Junior Member
    Join Date
    Feb 2004
    Posts
    102

    Am i having sides from dbol ??

    Just wondering if this may be from the dbol ..... i could not sleep last night or right now for that matter...having hot flashes.. my stomach hurts really bad like i need to throw up my my ****n leg hurts also like its asleep....
    First 5 days took 25 mg a day.. past few days been taking 50 mg..just wondering.....

  2. #2
    sasquatch's Avatar
    sasquatch is offline Associate Member
    Join Date
    Apr 2005
    Location
    forests of Pacific NW
    Posts
    236
    I doubt if all those sides are because of DBol . I have experienced the hot flashes you're talking about, for the first week. I guess my body was just getting used to the substance, because it was fine later on.
    Also, I had the upset stomach too. I always had a fairly sensitive stomach, and DBol made my stomach feel like crap., Problem solved by taking it with food. Also, be sure you are not taking the whole daily dose at once, spread it out, 10mg every 4 hours or so.

  3. #3
    GetinBig's Avatar
    GetinBig is offline Anabolic Member
    Join Date
    Aug 2004
    Location
    Michigan
    Posts
    2,592
    I never had those. And I usually use dbol to jump every cycle..

    Just some muscle craps is about all I get. O yeah and the strength..

  4. #4
    Juddman's Avatar
    Juddman is offline Anabolic Member
    Join Date
    Jan 2005
    Location
    Canada
    Posts
    2,010
    Take your dbol with a meal if its bothering your stomach...about the leg, are you taking any injections in there?

  5. #5
    ***xxx***'s Avatar
    ***xxx*** is offline Anabolic Member
    Join Date
    Dec 2004
    Location
    Darmstadt, Germany
    Posts
    2,399
    lol don t tell me ur taking d-bol only...

  6. #6
    GetinBig's Avatar
    GetinBig is offline Anabolic Member
    Join Date
    Aug 2004
    Location
    Michigan
    Posts
    2,592
    Quote Originally Posted by ***xxx***
    lol don t tell me ur taking d-bol only...
    That would be the end of this conversation...


    NO DBOL ONLY CYCLES!!!!!!!!!!!

  7. #7
    topvega's Avatar
    topvega is offline Anabolic Member
    Join Date
    Mar 2005
    Location
    Back from the dead.....
    Posts
    3,254
    Quote Originally Posted by ***xxx***
    lol don t tell me ur taking d-bol only...
    yeah.. if u did any research at all u wld not be doing an oral only cycle.

  8. #8
    Testsubject's Avatar
    Testsubject is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    shoutingatthedevil
    Posts
    2,816
    Yes dbol causes sleeplessness, for me at least anyways, and it causees hot flashes as well. As for your leg Im not sure, Ive experienced and have heard of peoples arms going numb while taking AAS but never heard of someones leg going numb so Im not sure.

  9. #9
    mesomorph's Avatar
    mesomorph is offline Associate Member
    Join Date
    Apr 2005
    Location
    Pittsburgh
    Posts
    184
    You need to be drinking more liquids from the sound of it. What is your intake right now? It should be up between 1 & 2 gallons a day.

  10. #10
    chuck89gt5.0's Avatar
    chuck89gt5.0 is offline Senior Member
    Join Date
    Dec 2003
    Location
    Indiana
    Posts
    1,196
    I get wicked back pumps from dbol .......sometimes so bad I cant even do everyday things....

  11. #11
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    25mg/ED jumping to 50mg/ED is a fairly big jump IMO,

    as they said above, drink LOTS of water and take your tabs with food, never on an empty stomach if your having stomach upsets

  12. #12
    gabbei is offline Junior Member
    Join Date
    Feb 2004
    Posts
    102
    thanks guy.. i am taking this for another week. until test e comes in, then itll be stacked with that for a few more... thanks for the imput... i feel fine now.. just last night and this morning.. except today it felt like i had acid on my stomach. i kept burping it up.........

  13. #13
    i'm rick james is offline Junior Member
    Join Date
    Mar 2005
    Posts
    86

    dbol and sleeplessness

    Quote Originally Posted by Testsubject
    Yes dbol causes sleeplessness, for me at least anyways, and it causees hot flashes as well. As for your leg Im not sure, Ive experienced and have heard of peoples arms going numb while taking AAS but never heard of someones leg going numb so Im not sure.
    what did you take for the sleeplessness?

  14. #14
    unoigo's Avatar
    unoigo is offline Associate Member
    Join Date
    Oct 2002
    Location
    IN
    Posts
    151
    I had similar problems with my first cycle of Test/Dbol . Started the Dbol one week prior to the Test and had problems sleeping and stomach pains as well as hot flashes. This worked for me..........

    Water, drink shltt loads of water, it washes your body of toxins

    Take the DBol with food

    Take ZMA prior to bed. (yea it's for boosting natural test but it helped me sleep better)

    I assume your taking milk thistle and cranberry ext????

  15. #15
    ryan9101's Avatar
    ryan9101 is offline Associate Member
    Join Date
    Jan 2005
    Location
    Buckeye City
    Posts
    345
    Quote Originally Posted by gabbei
    thanks guy.. i am taking this for another week. until test e comes in, then itll be stacked with that for a few more... thanks for the imput... i feel fine now.. just last night and this morning.. except today it felt like i had acid on my stomach. i kept burping it up.........
    You should have all of your gear, including PCT ready before you start your cycle.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •